# SDR H51R08001

- Difficulty date: December 3, 2008
- Submitted: December 15, 2008
- Operation: General aviation
- Aircraft: N420LJ
- Make and model: Lear 31A
- Aircraft serial: 111
- Aircraft time: 3,052 hours, 2,071 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 2MD31AX287G
- Part serial: 9341
- Condition: Sticking
- Location: Extinguishers
- Part time: 3,052 hours, 2,071 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILURE OF SWITCH IN THE ENGINE FIRE PULL SWITCH ASSY.  AFTER ACCESSING THE FIRE PULL SWITCH ASSEMBLY TO VERIFY AIRWORTHINESS DIRECTIVE 95-21-03, AMENDMENT 39-9388, APPLICABILITY, THE S4 MICROSWITCH FAILED IN THE CLOSED POSITION.  THE AIRWORTHINESS DIRECTIVE WAS ISSUED FOR THIS PROBLEM, BUT WAS NOT APPLICABLE TO THIS SWITCH BY S/N, SUSPECT ADDITIONAL LOTS MAY BE EFFECTED.  AFTER REASSEMBLY OF GLARESHIELD, FUNCTIONAL TESTS REVEALED THE MICROSWITCH HAD STUCK CLOSED, PREVENTING LT ENGINE BLEED AIR FROM WORKING.  VISUAL INSPECTION OF SWITCH SHOWS THE S4 MICROSWITCH ACTUATOR STUCK IN THE RECESSED POSITION.  SWITCH P/N 6608214-3, S/N 2280, F.T. DATE FEB '93, MANUFACTURE EATON P/N 865001-3  AD WAS FOR SWITCHES S/N 2326-2377 & 3000-3019.
